MAUDE Adverse Event Report: MICROGENICS CORPORATION MULTIGENT ABBOTT VANCOMYCIN ASSAY; VANCOMYCIN TEST SYSTEM

MICROGENICS CORPORATION MULTIGENT ABBOTT VANCOMYCIN ASSAY; VANCOMYCIN TEST SYSTEM
Model Number 6E44-21
Medical Device Problem Code Device Ingredient or Reagent Problem (2910)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/21/2018
Type of Reportable Event Malfunction
Event or Problem Description
Ivd test for vancomycin revealed unusually low result.

Brand Name
MULTIGENT ABBOTT VANCOMYCIN ASSAY
Common Device Name
VANCOMYCIN TEST SYSTEM
Manufacturer (Section D)
MICROGENICS CORPORATION
46500 kato road
fremont CA 94538
MDR Report Key8017680
Report Number3010939897-2018-00003
Device Sequence Number13824024
Product Code LEH
UDI-Device Identifier00380740101220
UDI-Public(01)00380740101220(17)181130(10)69059FD01
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050419
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number6E44-21
Device Catalogue Number6E44-21
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2018
Initial Report FDA Received Date10/29/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;